Theragran-m Side Effects

Side effects and experiences with Theragran-m by users like you. Post Yours Now.
  1. link Patborowski
    expiration date
    I purchased this product not realizing there was an expiration date. Is it safe/effective to continue use of the vitamin after the expiration date?
    Patborowski- over a year ago - in Theragran-M
  2. link Lalaf
    Source of gelatin
    Hi, I noticed that Theragran-M for active women has gelatin and I wanted to confirm the source of gelatin. Thanks.
    Lalaf- over a year ago - in Theragran-M
  3. link Ccollier
    Theragran-M
    so far i don't have one either!!! i am looking forward to keeping it that way!!! i hope these help! i just started them!! womens active is what i take and i am 25 and just feeling run down! will tell when i have completed first month!
    Ccollier- over a year ago - in Theragran-M
  4. link Kusjaman_4
    Theragran and kidney problem
    I am 73 of age, my creatine is constantly at 1,7 in 2 years until now. The Docters said my kidney is below normal. If I take Theragran, will it affect my kidney condition to the worse ? Thank you.
    Kusjaman_4- over a year ago - in Theragran-M
  5. link Angelica67
    es bueno para adolescentes 15-16 años
    Tengo una hija de 16 años y de baja estatura y me indicaron que estas vitaminas pueden ayudarle.
    Angelica67- over a year ago - in Theragran-M
  6. link Jyoung0420
    Theragran-M
    i don't have one
    Jyoung0420- over a year ago - in Theragran-M
  7. link Krh
    DARK STOOL
    IS THERE ANY INGREDIENT IN THERAGRAN M THAT WOULD CAUSE DARK STOOL
    Krh- over a year ago - 5 Replies - in Theragran-M
  8. link Krh
    IS THER ANYTHING IN IBUPROFEN THAT WOULD CAUSE DARK STOOL
    Krh- over a year ago
  9. link Robledoswife
    either one of those can be associated with the darkening of stools unless you had it prior to taking it then proceed to make an appoint ment wuth your primary care physician because dark stools can be caused by blood in stools , change in food intake - 14% more...
    Robledoswife- over a year ago
  10. link Krh
    IS THERE ANYTHING IN IBUPROFEN THAT WOULD CAUSE DARK STOOLS
    Krh- over a year ago
  11. link Krh
    IS THERE ANY INGREDIENT IN THERAGRAM M THAT WOULD CAUSE DARK STOOL. OR IBUPROFEN
    Krh- over a year ago
  12. link Robledoswife
    yes its ferrous sulfate iron which may cause darkening of the stools some multivitamins do that if it continues you should call your pcp to be sure it isnt blood in ur stools .. hope it helps
    Robledoswife- over a year ago